# SDR SWAA982591

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND WHILE WORKING (FUSE 354), CRACKED FAIL-SAFE CHORD AT STRINGER 25 LT, BS 344, WL 158.  REMOVED AND REPLACED PER BOEING SRM.
